# SDR GLBA20090223P

- Difficulty date: February 20, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,005 hours, 33,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE A HOLE IN THE FUSELAGE WAS FOUND AT F.S. 405.5 LEFT OF STRINGER 14L APPROXIMATELY 1.5 INCHES. HOLE SIZE APPROXIMATELY .375 X .125.  MAINTENANCE REMOVED DAMAGE, HOLE .875” CIRCLE, INSTALLED COVER PATCH.  COVER PATCH ALODINED AND INSTALLED USING AC240 B1/2. PATCH PAINTED TO MATCH AIRCRAFT. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
